# SDR SWAA012631

- Difficulty date: September 24, 2001
- Submitted: October 4, 2001
- Operation: Air carrier
- Aircraft: N765SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29805
- Aircraft time: 5,409 hours, 3,136 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 07912
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C1 CHECK, FOUND EEPLS TRACK COVERS CRACKED AT SEVERAL LOCATIONS IN CABIN.                                                    R & R TRACK COVERS PER MM.
